# SDR 95ZZZX3789

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6192N
- Make and model: Cessna T210N
- Aircraft serial: 21062963
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 16415A
- Condition: Rusted
- Location: Rt Mlg
- Part time: 2,485 hours
- Component: 4075B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIRE CHANGE, MAINTENANCE PERSONNEL NOTED THE RIGHT MLG BRAKE DISC RUSTED AND CRACKED APPROX 90 DEGREES AT WELDED FLANGE.  NO RECORD OF THIS DISC HAD EVER BEEN REPLACED.  PART TT 2,485.0 HRS.  AIRCRAFT UNDERWENT AN ANNUAL INSPECTION 5-8-95 AND HAD OPERATED 21 HOURS.
